Shietung PENG


Design of Optimal Array Processors for Two-Step Division-Free Gaussian Elimination
Shietung PENG Stanislav G. SEDUKHIN 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1999/12/25
Vol. E82-D  No. 12  pp. 1503-1511
Type of Manuscript:  PAPER
Category: Algorithm and Computational Complexity
Keyword: 
linear systemparallel algorithmparallel architecturesystolic array processors
 Summary | Full Text:PDF(520.7KB)

Node-to-Set Disjoint Paths with Optimal Length in Star Graphs
Qian-Ping GU Shietung PENG 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1997/04/25
Vol. E80-D  No. 4  pp. 425-433
Type of Manuscript:  Special Section PAPER (Special Issue on Parallel and Distributed Supercomputing)
Category: 
Keyword: 
algorithmsinterconnection networksnode-disjoint pathsstar graphs
 Summary | Full Text:PDF(766.6KB)

Design of Array Processors for 2-D Discrete Fourier Transform
Shietung PENG Igor SEDUKHIN Stanislav SEDUKHIN 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1997/04/25
Vol. E80-D  No. 4  pp. 455-465
Type of Manuscript:  Special Section PAPER (Special Issue on Parallel and Distributed Supercomputing)
Category: 
Keyword: 
algorithm mapping2-dimensional discrete Fourier transformparallel processingsystolic array processorsVLSI architectures
 Summary | Full Text:PDF(684.4KB)

Fault Tolerant Routing in Toroidal Networks*
Qian-Ping GU Shietung PENG 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1996/08/25
Vol. E79-D  No. 8  pp. 1153-1159
Type of Manuscript:  Special Section PAPER (Special Issue on Architectures, Algorithms and Networks for Massively Parallel Computing)
Category: Fault Diagnosis/Tolerance
Keyword: 
algorithmsinterconnection networksnode-disjoint pathsnode fault tolerant routing
 Summary | Full Text:PDF(546.3KB)

Set-To-Set Fault Tolerant Routing in Star Graphs*
Qian-Ping GU Shietung PENG 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1996/04/25
Vol. E79-D  No. 4  pp. 282-289
Type of Manuscript:  PAPER
Category: Algorithm and Computational Complexity
Keyword: 
algorithminterconnection networksnode disjoint pathsfault tolerant routing
 Summary | Full Text:PDF(598.8KB)

Set-To-Set Fault Tolerant Routing in Hypercudes*
Qian Ping GU Satoshi OKAWA Shietung PENG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1996/04/25
Vol. E79-A  No. 4  pp. 483-488
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
algorithmsinterconnection networksnode disjoint pathfault tolerant routing
 Summary | Full Text:PDF(458.2KB)

Linear Time Algorithms for Fault Tolerant Routing in Hypercubes and Star Graphs
Qian-Ping GU Shietung PENG 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1995/09/25
Vol. E78-D  No. 9  pp. 1171-1177
Type of Manuscript:  PAPER
Category: Fault Tolerant Computing
Keyword: 
algorithmsinterconnection networksnode disjoint pathsfault tolerant routing
 Summary | Full Text:PDF(580.5KB)